MathSciNet Relay Station
MathSciNet bibliographic data
MR749261 22E47 (20G05)
Gross, Kenneth I.; Kunze, Ray A. Finite-dimensional induction and new results on invariants for classical groups. I. Amer. J. Math. 106 (1984), no. 4, 893–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement